Jambura Journal of Mathematics Education

  Journal Title
  Journal Abbreviation 
  Frequency
  Publication Language
  DOI 
  Online ISSN
  Editor-in-Chief
  Publisher
  Country
  OAI Address
:   Jambura Journal of Mathematics Education (JMathEdu)
:   Jambura J. Math. Educ.
:   Biannual (March and September)
:   English (preferable), Indonesia
:   https://doi.org/10.34312/jmathedu
:   2721-7477
:   Tedy Machmud
:   Department of Mathematics, Universitas Negeri Gorontalo
:   Indonesia
:   http://ejurnal.ung.ac.id/index.php/jmathedu/oai







Jambura Journal of Mathematics Education (JMathEdu) is a peer-reviewed journal published by the Department of Mathematics, Universitas Negeri Gorontalo. This journal is available online and highly respects the publication ethic and avoids any type of plagiarism. JMathEdu is a national journal intended as a communication forum for mathematicians and other scientists from many practitioners who use mathematics in the research. JMathEdu disseminates new research results in all areas of mathematics education. The scope of the articles published in this journal deal with a broad range of mathematics education topics, including:

  • Mathematics Learning Model
  • Media and multimedia of Mathematics Learning
  • Didactical Design of Mathematics Learning
  • Mathematical Tools
  • Mathematics Learning Theory
  • Mathematics Education Curriculum
  • Assessment and Evaluation of Mathematics Teaching and Learning
  • Professional Development of Teachers of Mathematics
 
Jambura Journal of Mathematics Education has been indexed by:
 

Announcements

 

CALL FOR PAPERS, VOL 2 NO 2, SEPTEMBER 2021

 
 
Posted: 2020-10-22
 
More Announcements...

Vol 2, No 2: September 2021

On Progress Issue

Table of Contents

Articles

Pradita Unonongo, Sumarno Ismail, Kartin Usman
43-49
Novrianus Christian Yanala, Hamzah B Uno, Abas Kaluku
50-58
Dewasni Hasiru, Syamsu Qamar Badu, Hamzah B. Uno
59-69